Jump to content
Important Survey - Please Participate ×

Doctor said to take once a day, what to do? need your best opinion


[At...]

Recommended Posts

So after i ended up in A&E the other day with a tremendous heart rate. They prescribed me Lorazepam 2mg tablets to be taken once in the morning.

 

I was going through acute withdrawal from a daily dosage of 1.5mg lorazepam. I have taken my lorazepam always in one dosage of 1.5mg at night for the last 9 months.

 

The doctor said i should take the full 2mg in the morning.

 

I have been splitting the tablets and taking 1mg every 12 hours.

 

What i want to know is will this make withdrawal symptoms worse? with my body being used to taking 1.5mg in one dosage for so long? or will splitting them in 1mg twice daily reduce withdrawal symptoms?

 

Do i split my dosage into 2 times a day like i have been doing although my body is used to taking it once a day, or do i take my doctors advice?

Link to comment
Share on other sites

So after i ended up in A&E the other day with a tremendous heart rate. They prescribed me Lorazepam 2mg tablets to be taken once in the morning.

 

I was going through acute withdrawal from a daily dosage of 1.5mg lorazepam. I have taken my lorazepam always in one dosage of 1.5mg at night for the last 9 months.

 

The doctor said i should take the full 2mg in the morning.

 

I have been splitting the tablets and taking 1mg every 12 hours.

 

What i want to know is will this make withdrawal symptoms worse? with my body being used to taking 1.5mg in one dosage for so long? or will splitting them in 1mg twice daily reduce withdrawal symptoms?

 

Do i split my dosage into 2 times a day like i have been doing although my body is used to taking it once a day, or do i take my doctors advice?

 

 

You are doing the right thing. Your doctor gave you mal advice and it's no surprise anymore to me. I would take 1 mg in the morning and 1 mg before bedtime too. You will already be tired enough with taking 1 mg during the day let alone 2 mg plus that you are so used to using it for sleep you would hardly close an eye. You did good thinking for yourself bro.    :thumbsup:

Link to comment
Share on other sites

And yes the way you are doing it, which is very smart by the way 1 mg every 12 hours, will reduce withdrawal symptoms. Your doctor is totally clueless here but again no surprise to me.    :-\
Link to comment
Share on other sites

I take my full dose in the morning, others do only dose once but plenty advise me to split. I dont really know

 

 

Ativan is not Valium sonia, he's taking Ativan. It's not as long acting as Valium. You can get away with dosing once but I would prefer you dosed twice even with Valium. It would make you sleep better.

Link to comment
Share on other sites

So after i ended up in A&E the other day with a tremendous heart rate. They prescribed me Lorazepam 2mg tablets to be taken once in the morning.

 

I was going through acute withdrawal from a daily dosage of 1.5mg lorazepam. I have taken my lorazepam always in one dosage of 1.5mg at night for the last 9 months.

 

The doctor said i should take the full 2mg in the morning.

 

I have been splitting the tablets and taking 1mg every 12 hours.

 

What i want to know is will this make withdrawal symptoms worse? with my body being used to taking 1.5mg in one dosage for so long? or will splitting them in 1mg twice daily reduce withdrawal symptoms?

 

Do i split my dosage into 2 times a day like i have been doing although my body is used to taking it once a day, or do i take my doctors advice?

 

 

You are doing the right thing. Your doctor gave you mal advice and it's no surprise anymore to me. I would take 1 mg in the morning and 1 mg before bedtime too. You will already be tired enough with taking 1 mg during the day let alone 2 mg plus that you are so used to using it for sleep you would hardly close an eye. You did good thinking for yourself bro.    :thumbsup:

 

Thank you mate.

 

I feel better on the 1mg twice a day but i don't feel 100% still.

 

I was in a bad dosage of benzo withdrawal with a heart rate of 185 and 190 by the time they got me to ER. I was taking 0.5mg a day that time from 1.5mg and the withdrawals caused the above. Its been day 2 of taking 2mg split into 2 x 1mg dosages daily and i still don't feel mentally fully right.

 

How long should it take me to feel better on the 1mg twice daily do you know? it is higher than my original dosage of 1.5mg so i would think i should stabilize rather fast considering im now taking more than i was even taking before withdrawal.

 

My heart rate is now a stable 95-110 but does sometimes hit 120-130 even on the 1mg twice a day.

 

Most of the withdrawals are gone i just don't feel right if you know what i mean. My head feels mashed and foggy! and still feels like i have depersonalization? even after increasing to a higher than original dosage.

Link to comment
Share on other sites

So after i ended up in A&E the other day with a tremendous heart rate. They prescribed me Lorazepam 2mg tablets to be taken once in the morning.

 

I was going through acute withdrawal from a daily dosage of 1.5mg lorazepam. I have taken my lorazepam always in one dosage of 1.5mg at night for the last 9 months.

 

The doctor said i should take the full 2mg in the morning.

 

I have been splitting the tablets and taking 1mg every 12 hours.

 

What i want to know is will this make withdrawal symptoms worse? with my body being used to taking 1.5mg in one dosage for so long? or will splitting them in 1mg twice daily reduce withdrawal symptoms?

 

Do i split my dosage into 2 times a day like i have been doing although my body is used to taking it once a day, or do i take my doctors advice?

 

 

You are doing the right thing. Your doctor gave you mal advice and it's no surprise anymore to me. I would take 1 mg in the morning and 1 mg before bedtime too. You will already be tired enough with taking 1 mg during the day let alone 2 mg plus that you are so used to using it for sleep you would hardly close an eye. You did good thinking for yourself bro.    :thumbsup:

 

Thank you mate.

 

I feel better on the 1mg twice a day but i don't feel 100% still.

 

I was in a bad dosage of benzo withdrawal with a heart rate of 185 and 190 by the time they got me to ER. I was taking 0.5mg a day that time from 1.5mg and the withdrawals caused the above. Its been day 2 of taking 2mg split into 2 x 1mg dosages daily and i still don't feel mentally fully right.

 

How long should it take me to feel better on the 1mg twice daily do you know? it is higher than my original dosage of 1.5mg so i would think i should stabilize rather fast considering im now taking more than i was even taking before withdrawal.

 

My heart rate is now a stable 95-110 but does sometimes hit 120-130 even on the 1mg twice a day.

 

Most of the withdrawals are gone i just don't feel right if you know what i mean. My head feels mashed and foggy! and still feels like i have depersonalization? even after increasing to a higher than original dosage.

 

 

 

I had to up dose too again after doing a fast taper. You can bet your house on it that I know what you mean when you say you don't feel right even after up dosing.

 

Yes you are right again when you say you should stabilize rather fast considering you're now taking more then you were before withdrawal and especially with dosing 2 times. It should go better by the day. Should take no longer than a week before you feel better and remember you did a 2 mg cut already so this all adds up to the current condition you're in. Don't let this minor setback of up dosing 0.5 mg bother you. You should hold as long as needed and only cut when you feel totally up and are ready for it. The most important thing right now is that you find yourself back in and after this mess and stabilize.

Link to comment
Share on other sites

×
×
  • Create New...